# SDR GTIA2017080802142

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 02622
- Aircraft time: 44,139 hours, 20,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Condition: Damaged
- Location: L2 Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITENT L2 DOOR SEAL NOISE DURING DESCENT.  FOUND THE R2 DOOR TIP EDGE RUB STRIP LOOSE AND PERFORMED TEMP REPAIR OF RUBBING STRIP.  NO DAMAGE FOUND IAW AMM 52-13-18-300-002A DAMAGED STRIPS REMOVED NO DAMAGE TO R2 DOOR. OK TO CONTINUE
